Previous |  Up |  Next


Title: Sixty years of Professor Miloš Zlámal (English)
Author: Ráb, Miloš
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 4
Year: 1984
Pages: 664-669
Category: history
idZBL: Zbl 0564.01020
DOI: 10.21136/CMJ.1984.101991
Date available: 2008-06-09T15:03:10Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_34-1984-4_16.pdf 1.845Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo